Alert archive / California / Wind Advisories in 2014

Wind Advisory 12, NWS Phoenix, AZ

November 15, 2014

NWS Phoenix, AZ issued this wind advisory at Nov 15, 2014, 2:41 AM PST. It took effect at Nov 16, 2014, 4:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2014, 2:41 AM PST (10:41 UTC)
In effect from
Nov 16, 2014, 4:00 AM PST
Expired
Nov 16, 2014, 4:00 PM PST
In force
12 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WWUS75 KPSR 151041
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
341 AM MST SAT NOV 15 2014

...A STRONG COLD FRONT WILL MOVE THROUGH SUNDAY MORNING BRINGING
WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST
ARIZONA...

AZZ020-025-CAZ030>033-161045-
/O.NEW.KPSR.WI.Y.0012.141116T1200Z-141117T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
341 AM MST SAT NOV 15 2014 /241 AM PST SAT NOV 15 2014/

...WIND ADVISORY IN EFFECT FROM 5 AM MST /4 AM PST/ TO 5 PM MST
/4 PM PST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM MST /4 AM PST/ TO 5 PM
MST /4 PM PST/ SUNDAY. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF
  SOUTHEASTERN CALIFORNIA...MAINLY NORTH AND EAST OF THE SALTON
  SEA...INCLUDING PARKER...BLYTHE...EL CENTRO AND JOSHUA TREE
  NATIONAL PARK.

* TIMING...SUNDAY MORNING AND AFTERNOON

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON
  WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10. PERIODS OF BLOWING
  SAND AND DUST MAY REDUCE VISIBILITIES TO ONE MILE OR LESS AT
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
6 follow-up statements
462 
WWUS75 KPSR 152113
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
213 PM MST SAT NOV 15 2014

...A STRONG COLD FRONT WILL MOVE THROUGH THE REGION SUNDAY MORNING
BRINGING WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA...

...MUCH COLDER TEMPERATURES WILL FILTER INTO THE AREA POTENTIALLY
LEADING TO THE FIRST FREEZE OF THE SEASON FOR POPULATION CENTERS OF
SOUTHERN GILA COUNTY...

AZZ020-025-CAZ030>033-161145-
/O.CON.KPSR.WI.Y.0012.141116T1200Z-141117T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
213 PM MST SAT NOV 15 2014 /113 PM PST SAT NOV 15 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MST /4 AM PST/ TO
5 PM MST /4 PM PST/ SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MST /4 AM PST/ TO
5 PM MST /4 PM PST/ SUNDAY. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF
  SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER...BLYTHE...EL
  CENTRO AND JOSHUA TREE NATIONAL PARK.

* TIMING...SUNDAY MORNING AND AFTERNOON

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON
  WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10 AND I-8. PERIODS OF
  BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO ONE MILE OR LESS
  AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

AZZ024-161145-
/O.NEW.KPSR.FZ.A.0001.141117T0900Z-141117T1600Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
213 PM MST SAT NOV 15 2014

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING. 

* AFFECTED AREA...THE GLOBE AND MIAMI CITY CENTERS AND VICINITY

* TEMPERATURE...FALLING INTO THE UPPER 20S

* IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY KILL
  UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE MAY BRING
  AN END TO THE CURRENT GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
185 
WWUS75 KPSR 160935
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
235 AM MST SUN NOV 16 2014

.A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING
WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST
ARIZONA. MUCH COLDER TEMPERATURES WILL FILTER INTO THE AREA
POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON TONIGHT FOR
POPULATION CENTERS OF SOUTHERN GILA COUNTY.

AZZ024-170100-
/O.UPG.KPSR.FZ.A.0001.141117T0900Z-141117T1600Z/
/O.NEW.KPSR.FZ.W.0001.141117T0900Z-141117T1600Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
235 AM MST SUN NOV 16 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...GLOBE...MIAMI...AND VICINITY

* TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S FOR SEVERAL
  HOURS.

* IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY 
  KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE 
  MAY BRING AN END TO THE CURRENT GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

AZZ020-025-CAZ030>033-170000-
/O.CON.KPSR.WI.Y.0012.141116T1200Z-141117T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
235 AM MST SUN NOV 16 2014 /135 AM PST SUN NOV 16 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS 
  OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER...
  BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. 

* TIMING...THIS MORNING AND AFTERNOON

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10 AND I-8. 
  PERIODS OF BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO 
  ONE MILE OR LESS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
180 
WWUS75 KPSR 161437
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
737 AM MST SUN NOV 16 2014

.A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING
WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA. MUCH COLDER TEMPERATURES WILL FILTER INTO THE
AREA POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON
TONIGHT FOR POPULATION CENTERS OF SOUTHERN GILA COUNTY.

AZZ024-170000-
/O.CON.KPSR.FZ.W.0001.141117T0900Z-141117T1600Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
737 AM MST SUN NOV 16 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY. 

* AFFECTED AREA...GLOBE...MIAMI...AND VICINITY.

* TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S FOR 
  SEVERAL HOURS. 

* IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY 
  KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE 
  MAY BRING AN END TO THE CURRENT GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

AZZ020-025-CAZ031>033-170000-
/O.NEW.KPSR.DU.Y.0046.141116T1437Z-141116T1800Z/
/O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
737 AM MST SUN NOV 16 2014 /637 AM PST SUN NOV 16 2014/

...BLOWING DUST ADVISORY IN EFFECT UNTIL 11 AM MST /10 AM PST/
THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST /10 AM PST/ THIS
MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM
PST/ THIS AFTERNOON. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF
  SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... BLYTHE
  AND...EL CENTRO. 

* TIMING...THREAT FOR BLOWING DUST THROUGH MIDDAY WITH THE STRONG
  WINDS EXPECTED INTO THE AFTERNOON.

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH.

* VISIBILITY...DOWN TO 2 MILES...WITH LESS THAN ONE HALF MILE
  POSSIBLE.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON
  WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10 AND I-8. PERIODS OF
  BLOWING DUST AND SAND  REDUCE VISIBILITIES TO ONE MILE OR LESS AT
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. 

IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY
LOWERED VISIBILITIES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION. BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER
BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT
OFF THE BRAKE PEDAL.

&&

$$

CAZ030-170000-
/O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
637 AM PST SUN NOV 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS 
  OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... 
  BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. 

* TIMING...THIS MORNING AND AFTERNOON

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON
  WEST TO EAST ORIENTED ROADWAYS. RIDGETOP WINDS WILL ALSO REMAIN
  STRONG...FUNNELING THROUGH AN MOUNTAIN GAPS OR PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
121 
WWUS75 KPSR 161748
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1048 AM MST SUN NOV 16 2014

.A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING
WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA. MUCH COLDER TEMPERATURES WILL FILTER INTO THE
AREA POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON
TONIGHT FOR POPULATION CENTERS OF SOUTHERN GILA COUNTY.

AZZ024-170000-
/O.CON.KPSR.FZ.W.0001.141117T0900Z-141117T1600Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
1048 AM MST SUN NOV 16 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY. 

* AFFECTED AREA...GLOBE...MIAMI...AND VICINITY.

* TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S FOR 
  SEVERAL HOURS. 

* IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY 
  KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE 
  MAY BRING AN END TO THE CURRENT GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

AZZ020-025-CAZ031>033-170000-
/O.EXT.KPSR.DU.Y.0046.000000T0000Z-141116T2100Z/
/O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
1048 AM MST SUN NOV 16 2014 /948 AM PST SUN NOV 16 2014/

...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 2 PM MST /1 PM PST/
THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON...

THE BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 2 PM MST /1 PM
PST/ THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM
MST /4 PM PST/ THIS AFTERNOON. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS 
  OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... BLYTHE 
  AND...EL CENTRO. 

* TIMING...THREAT FOR BLOWING DUST THROUGH MIDDAY WITH THE 
  STRONG WINDS EXPECTED INTO THE AFTERNOON. 

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH.

* VISIBILITY...DOWN TO 2 MILES...WITH LESS THAN ONE HALF MILE 
  POSSIBLE. 

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10 AND I-8. 
  PERIODS OF BLOWING DUST AND SAND REDUCE VISIBILITIES TO ONE 
  MILE OR LESS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES.

IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN
BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST OR BLOWING SAND. USE
EXTRA CAUTION. BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU
ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

&&

$$

CAZ030-170000-
/O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
948 AM PST SUN NOV 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS 
  OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... 
  BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. 

* TIMING...THIS MORNING AND AFTERNOON

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS. RIDGETOP WINDS WILL ALSO 
  REMAIN STRONG...FUNNELING THROUGH AN MOUNTAIN GAPS OR PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
255 
WWUS75 KPSR 162106
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
206 PM MST SUN NOV 16 2014

.A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING
WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA. MUCH COLDER TEMPERATURES WILL FILTER INTO THE
AREA POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON
TONIGHT FOR POPULATION CENTERS OF SOUTHERN GILA COUNTY.

AZZ020-025-CAZ031>033-170000-
/O.EXP.KPSR.DU.Y.0046.000000T0000Z-141116T2100Z/
/O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
206 PM MST SUN NOV 16 2014 /106 PM PST SUN NOV 16 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON...
...BLOWING DUST ADVISORY HAS EXPIRED...

THE BLOWING DUST ADVISORY IS NO LONGER IN EFFECT. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS  
OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... BLYTHE  
AND...EL CENTRO.

* TIMING...STRONG WINDS THROUGH THIS AFTERNOON.

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON
  WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10 AND I-8. PERIODS OF
  BLOWING DUST AND SAND REDUCE VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES.

IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN
BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST OR BLOWING SAND. USE
EXTRA CAUTION. BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU
ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

AZZ024-170915-
/O.CON.KPSR.FZ.W.0001.141117T0900Z-141117T1600Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
206 PM MST SUN NOV 16 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY. 

* AFFECTED AREA...GLOBE...MIAMI...AND VICINITY.

* TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S FOR 
  SEVERAL HOURS. 

* IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY 
  KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE 
  MAY BRING AN END TO THE CURRENT GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

CAZ030-170000-
/O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
106 PM PST SUN NOV 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS 
  OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... 
  BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. 

* TIMING...THIS MORNING AND AFTERNOON

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS. RIDGETOP WINDS WILL ALSO 
  REMAIN STRONG...FUNNELING THROUGH AN MOUNTAIN GAPS OR PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
770 
WWUS75 KPSR 170013
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
513 PM MST SUN NOV 16 2014

.A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING
WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA. MUCH COLDER TEMPERATURES WILL FILTER INTO THE
AREA POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON
TONIGHT FOR POPULATION CENTERS OF SOUTHERN GILA COUNTY.

AZZ020-025-CAZ030>033-170115-
/O.EXP.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
513 PM MST SUN NOV 16 2014 /413 PM PST SUN NOV 16 2014/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THE STRONG GUSTY NORTH WINDS THAT AFFECTED THE LOWER COLORADO RIVER
VALLEY TODAY...AS WELL AS PORTIONS OF FAR SOUTHEAST CALIFORNIA...HAVE
DIMINISHED AND FALLEN BELOW WIND ADVISORY LEVELS. AS A RESULT THE
WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. LOCALLY BREEZY NORTH WINDS
ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS...ESPECIALLY ALONG
THE LOWER COLORADO RIVER VALLEY.

$$

AZZ024-171215-
/O.CON.KPSR.FZ.W.0001.141117T0900Z-141117T1600Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
513 PM MST SUN NOV 16 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY. 

* AFFECTED AREA...GLOBE...MIAMI...AND VICINITY.

* TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S FOR 
  SEVERAL HOURS. 

* IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY 
  KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE 
  MAY BRING AN END TO THE CURRENT GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 14, 7:45 PM PST, 6 hours 56 minutes earlier.

Area forecast discussion, Nov 14, 7:45 PM PST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
845 PM MST FRI NOV 14 2014

.SYNOPSIS...
TRANQUIL WEATHER SATURDAY WILL BE FOLLOWED BY A STORM SYSTEM SUNDAY
BRINGING A SLIGHT CHANCE OF LIGHT SHOWERS EAST OF PHOENIX. THIS
SYSTEM WILL ALSO LEAD TO VERY BREEZY CONDITIONS THROUGH FAR WESTERN
ARIZONA AND SOUTHEAST CALIFORNIA. COOLER AND DRIER CONDITIONS WILL
PREVAIL MONDAY AND TUESDAY BEHIND A COLD FRONT WITH TEMPERATURES
MODERATING FOR THE LATTER HALF OF NEXT WEEK.

&&

.DISCUSSION...
CLEARING TREND FROM THE WEST EVIDENT ON SATELLITE IMAGERY AS A WEAK
OPEN WAVE TROF RACES EAST ACROSS THE STATE...AND INTO NEW MEXICO.
DISTURBANCE USHERED IN 40M 500MB HEIGHT FALLS AND ALSO  BROUGHT IN
QUITE A BIT OF THICK MID/HI CLOUDS WHICH REALLY PUT A DAMPER ON THE
HEATING TODAY. PHOENIX ONLY REACHED HIGH OF 73 DEGREES TODAY WHICH
IS 3 DEGREES BELOW NORMAL...AND IS MUCH COOLER THAN THE PAST 7 DAYS
WHICH ALL SAW HIGHS OF AT LEAST 80...AND AS MUCH AS 90 A WEEK AGO.
FOR THE REST OF TONIGHT EXPECT A VERY ZONAL FLOW FOLLOWING THE
EXITING WEAK OPEN WAVE...AND MOSTLY CLEAR TO PARTLY CLOUDY SKIES.
FORECASTS LOOK TO BE IN DECENT SHAPE AN NO UPDATES ARE NEEDED ATTM.

.PREVIOUS DISCUSSION...
EXTENSIVE HIGH/MID CLOUDS AND SOME VIRGA CONTINUE TO ENVELOPE THE
MAJORITY OF THE FORECAST AREA AHEAD OF A SHEARED SHORTWAVE MOVING
ONSHORE SOUTH OF SAN DIEGO THIS AFTERNOON. WITH LARGE SCALE ASCENT
AND MOISTURE LIMITED...THE VAST MAJORITY OF LIGHT PRECIPITATION WILL
BE RELEGATED TO NRN ARIZONA...THOUGH A SPRINKLE COULD STILL CLIP
THROUGH THE HIGHEST TERRAIN AREAS OF SOUTHERN GILA COUNTY THROUGH
TONIGHT. OTHERWISE...CLOUD COVER SHOULD GENERALLY CLEAR OVERNIGHT
YIELDING MORE FAVORABLE NOCTURNAL COOLING CONDITIONS.

CLOUD COVER WILL DECREASE TO SOME EXTENT SATURDAY...THOUGH THINNER
CIRRUS COVER WILL STILL BE NOTABLE. HOWEVER...ANY WARMING DERIVED
FROM INCREASED INSOLATION WILL LIKELY BE COUNTERACTED BY SLIGHT
LOWERING OF HEIGHTS AND TEMPERATURES ALOFT. THE WESTERN CONUS FLOW
PATTERN WILL UNDERGO FURTHER AMPLIFICATION LATER IN THE WEEKEND AS
MORE SUBSTANTIAL SHORTWAVE ENERGY DIVES SOUTH THROUGH THE GREAT
BASIN ON THE LEEWARD SIDE OF A HIGH AMPLITUDE EAST PACIFIC BLOCKING
RIDGE. STRONG SFC PRESSURE RISES THROUGH THE NRN ROCKIES WILL FORCE
A TIGHTENING COLD FRONT THROUGH THE FORECAST AREA SUNDAY. PRESSURE
GRADIENT PACKING WILL BE STEEPEST ALONG THE COLORADO RIVER
VALLEY...AND ALL MODEL OUTPUT SUPPORTS BRISK SUSTAINED WINDS LATE
SUNDAY MORNING THROUGH LATE AFTERNOON IN ADDITION TO WIDESPREAD
FREQUENT GUSTS IN EXCESS OF 35 MPH. ELSEWHERE...MODEL CONSENSUS
STILL SUPPORTS SCATTERED SHOWERS OVER HIGHER TERRAIN EAST OF PHOENIX
IN ASSOCIATION WITH COLLOCATED VORTICITY FORCED ASCENT AND CAA
ALOFT.

A COLDER AIR MASS BEHIND THE FRONT WILL SETTLE ACROSS THE REGION
MONDAY...MARKING THE COOLEST AIR OF THE SEASON AND THE FIRST DAY IN
ROUGHLY TWO WEEKS OF BELOW NORMAL TEMPERATURES. GFS/ECMWF ALSO
INDICATE STRONG SUBSIDENCE IN A NORTHWESTERLY FLOW RESULTING IN
SIGNIFICANT DRYING BY MONDAY AFTERNOON WITH SURFACE DEWPOINTS EASILY
DROPPING INTO THE LOW TEENS OR EVEN SINGLE DIGITS. GIVEN THE LARGE
SCALE PATTERN AND MAGNITUDE OF COLDER AIR SPILLING
SOUTH...CONFIDENCE IS MODERATE THAT THE FIRST SUBFREEZING MORNING
LOWS WILL BE EXPERIENCED IN THE MIAMI/GLOBE POPULATION CENTERS OF
GILA COUNTY (EVEN DIPPING INTO THE MID/UPPER 30S IN MORE REMOTE
LOWER ELEVATION LOCATIONS OF MARICOPA COUNTY).

OPERATIONAL GFS/ECMWF REMAIN IN VERY GOOD AGREEMENT THROUGH NEXT
WEEK...DEPICTING THE AFOREMENTIONED BLOCKING RIDGE MIGRATING EAST
WHILE WEAKENING ACROSS THE INTERMOUNTAIN WEST. ZONAL FLOW WILL
CONSEQUENTLY REDEVELOP ACROSS THE DESERT SOUTHWEST...RESULTING IN
OCCASIONAL PERIODS OF HIGH CLOUDS. BIAS-CORRECTED ECMWF ENSEMBLE MOS
HAS BEEN A TOP PERFORMER THE PAST TWO WEEKS AND TEMPERATURES WERE
WEIGHTED HEAVILY TOWARDS THIS DATASET...YIELDING A SLIGHT DECREASE
FROM THE PREVIOUS FORECAST.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AND
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

CLOUDS CONTINUE TO DISSIPATE AND MOVE OFF TO THE EAST AS A
DISTURBANCE EXITS INTO NEW MEXICO. RATHER ZONAL FLOW ALOFT EXPECTED
NEXT 24 HOURS WITH VARIABLE AMOUNTS OF MAINLY HIGH CLOUDS SPREADING
ACROSS THE AREA. FOR THE MOST PART HIGH CLOUD DECKS WILL BE FEW-SCT
WITH BASES AOA 20K FEET. BOUNDARY LAYER MOISTURE LINGERS SO THERE
MAY BE FEW-SCT CUMULUS/SC DECKS THRU SATURDAY EVENING ACROSS THE
CENTRAL DESERTS WITH BASES MOSTLY 5-7K FEET. OTHERWISE...WINDS
CONTINUE TO BE ON THE LIGHT SIDE...FAVORING NORMAL DIURNAL SPEEDS
AND DIRECTIONS AT THE TAF SITES.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
A COLD FRONT MOVING SOUTHWARD INTO THE SOUTHWEST SUNDAY WILL BRING
GUSTY NORTHERLY TO NORTHEASTERLY WINDS TO THE REGION...WITH THE
STRONGEST WINDS THROUGH THE LOWER COLORADO RIVER VALLEY. GUSTS UP TO
OR BRIEFLY EXCEEDING 40 MPH ARE POSSIBLE AT A FEW SPOTS. THIS FRONT
WILL REMAIN DRY AT MOST LOCATIONS EXCEPT PERHAPS A FEW LIGHT SHOWERS
OVER THE HIGHER TERRAIN EAST OF PHOENIX. MUCH LIGHTER WINDS WILL
PREVAIL THE REMAINDER OF THE WEEK. MUCH DRIER AND COOLER AIR BEHIND
THE AFOREMENTIONED COLD FRONT WILL PUSH MINIMUM HUMIDITIES DOWN FROM
THE TEENS AND 20S SUNDAY INTO THE SINGLE DIGITS-TEENS ON MONDAY AND
TUESDAY. RECOVERY BACK INTO THE TEENS AND 20S IS EXPECTED ON
WEDNESDAY AND THURSDAY. POOR OVERNIGHT RECOVERIES ON SUNDAY AND
MONDAY NIGHT WILL BECOME FAIR TO GOOD BY WEDNESDAY AND THURSDAY
NIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...CB
PREVIOUS DISCUSSION...MO/HIRSCH
AVIATION...CB
FIRE WEATHER...PERCHA

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 1:13 PM PSTFreeze WatchPSR12 hr

Nearby

Wind Advisories in California, 2014Wind Advisories in Arizona, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.